A Version of Uncertainty Principle for Quaternion Linear Canonical Transform

Musdalifah, Selvy, Resnawati, Bahri, Mawardi . Abstract and Applied Analysis 2018. 2018 (8732457) :-

Locate this article in:

Bibtex

@article{CIS-491945,
  Author = {Musdalifah, Selvy and Resnawati and Bahri, Mawardi},
  Title = {A Version of Uncertainty Principle for Quaternion Linear Canonical Transform},
  Journal = {Abstract and Applied Analysis},
  Volume = {2018},
  Number = {8732457},
  Year = {2018},
  Pages = {--},
  Keywords = {}
}

Similar articles